Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Cause and remedy for skin peeling - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Doctor :   Hi
User :   hi doc
Doctor :   How can I help you
User :   good morning
Doctor :   Good Morning
Doctor :   xxxx
User :   i h ad consulted here two days back
Doctor :   ok
User :   as i had some skin peeling on my nose, the doctor suggested me to apply Himost cream for 15 days, but i am not able to get this cream here in bangalore, can y ou suggest any other cream
Doctor :   Do you have dry skin
User :   yes doc but this has started just 15 days back only, i did not have this problem early
Doctor :   DO you know what made the skin peel
Doctor :   Do you have itching too
User :   i have no idea
User :   no itiching doc
Doctor :   Ok any pimples?
User :   1 or two on the nose
Doctor :   DOes it couse the skin peeling
Doctor :   DO you have skin peeling anywhere else on the body?
User :   no doc
Doctor :   Ok you may use GNC Pharma VITAMIN E, A and D cream twice daily for 15 days
Doctor :   you can get details at xxxx.xxxx.xxxx
Doctor :   Please confirm the details
User :   what is the name of the cream doc
Doctor :   YYYY@YYYY Mobile : 0000
Doctor :   The name is VITAMIN E, A and D cream
Doctor :   The pharma representative shall call you and deliver it
User :   ok
Doctor :   DOnt wash yoiur face with hot water
User :   i do doc
Doctor :   Dont do that
Doctor :   till the peeling goes off
User :   okok
User :   this is only on the nose
Doctor :   yes
Doctor :   it should not spread to other areas
User :   ok
Doctor :   If you have peeling on other areas
Doctor :   there could be vitamin deficiency
User :   no other part
Doctor :   Ok
Doctor :   Please fill this feed back form that i send, and do inform me when done.
User :   but i am on a auryvedic medication for the past 15 days, is this the problem of that medicines
Doctor :   IT should not be
Doctor :   anything else?
User :   nothing doctor so that rep will call me right and i will buy it from him
Doctor :   yes
Doctor :   ok bye
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor